# SDR QMLD201201255951

- Difficulty date: January 25, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0289
- Aircraft time: 5,048 hours, 12,852 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,763 hours, 8,021 cycles
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Part number: 01319411580
- Part serial: 664
- Condition: Cracked
- Location: Module 2
- Part time: 4,763 hours, 8,021 cycles
- Component: Module 2, Tmeca
- Component part number: 70EM027070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DISASSEMBLY OF ENGINE SN 32072 FOR A REAR BEARING OIL PIPE LEAK, FOUND DAMAGE TO THE FOLLOWING COMPONENTS INCLUDING THE PT NOZZLE GUIDE VANE: HP SEGMENT ASSY PN 0319217910, SN 653B FOUND CRACKED.  FLAME TUBE PN 031917850, SN 664 CRACKED.  HP NOZZLE GUIDE VANE PN 0319218310, SN 0023FN CRACKED.  DIFFUSER, PN 0319210050, SN 37 FOD DAMAGE. ALSO FOUND THE T-4 HARNESS BROKEN.  ALL OF THESE PARTS ARE BEING REPLACED.
